您的位置:首页  > 论文页面

线性方程组的标准形

发表时间:2012-07-15  浏览量:1536  下载量:628
全部作者: 陈必红
作者单位: 深圳大学数学与计算科学学院
摘 要: 研究了标准形方程组有解的充分必要条件,给出了通解的结构及与原方程组的通解线性关系,从而给出了另一种解线性方程组的技术,并能够容易地证明一些已知结论,有利于使线性代数课程的教学方案更为简洁,还能够在线性方程组的基础理论方面取得进展。
关 键 词: 线性代数;线性方程组;标准形;零空间;初等变换;秩
Title: Standard form of linear equation system
Author: CHEN Bihong
Organization: College of Mathematics and Computational Science, Shenzhen University
Abstract: The sufficient and necessary condition, structure of general solution and linear relationship to solution set of original system of the standard form of linear equation system are researched in this paper, so that another technique to resolve linear equation sysytem is given, and some facts can be proved more easily, so it is helpful to make teaching plan of linear algebra course more simble, and can get progress in base theory of linear equation system.
Key words: linear algebra; linear equation system; standard form; null space; dementary operation; rank
发表期数: 2012年7月第13期
引用格式: 陈必红. 线性方程组的标准形[J]. 中国科技论文在线精品论文,2012,5(13):1230-1235.
 
0 评论数 0
暂无评论
友情链接